# SDR AOYA20141008001

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N973HR
- Make and model: Lear 60LEAR
- Aircraft serial: 260
- Aircraft time: 2,893 hours, 1,933 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 356803255
- Condition: Corroded
- Location: Bleed Air Sys
- Part time: 2,893 hours, 1,933 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

TWO HOURS INTO A THREE HOUR FLIGHT, WE EXPERIENCED TWO BLEED LIGHTS AT THE SAME TIME.  ACCOMPLISHED THE EMER CHECKLIST & DECIDED TO LAND IMMEDIATELY.  ADVISED ATC & DECLARED AN EMER.  EXECUTED THE EMER DESCENT & COMPLETED THE EMER DESCENT CHECKLIST.  AT APPROX FL200, THE BLEED LIGHTS EXTINGUISHED.  AFTER LANDING, TAXIED ONTO RAMP & PARKED THE ACFT.  EMER RESPONSE TEAM ARRIVED.
